# SDR UIEA2025081101119

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 92,759 hours, 17,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 65B06314163
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT TORQUE BOX PANEL AT STA 1840 TO STA 1860 RBL 6 TO RBL 23 FOUND WITH SURFACE CORROSION( WEB REMOVED AND REPLACED AS PER BOEING DWG 65B06314. NO FURTHER DEFECTS NOTED. )
